# SDR SIMA202001064005

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 35,323 hours, 31,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EXTERNAL EMERG LIGHT INOP-C/A-REMOVED AND REPLACED LH AFT EXTERNAL EMERG LIGHT ASSY IAW AMM 33-50-10. OPS CHECK GOOD.
